Hamiltonian analysis of the conformal decomposition of the gravitational field
Authors | |
---|---|
Year of publication | 2012 |
Type | Article in Periodical |
Magazine / Source | Physical review D |
MU Faculty or unit | |
Citation | KLUSOŇ, Josef. Hamiltonian analysis of the conformal decomposition of the gravitational field. Physical review D. COLLEGE PK: AMER PHYSICAL SOC, 2012, vol. 86, No 8, p. nestrankovano, 7 pp. ISSN 1550-7998. Available from: https://dx.doi.org/10.1103/PhysRevD.86.084001. |
Doi | http://dx.doi.org/10.1103/PhysRevD.86.084001 |
Field | Theoretical physics |
Keywords | Hamiltonian formalism gravity |
Description | This short paper is devoted to the Hamiltonian formulation of the conformal decomposition of the gravitational field that was performed in [gr-qc/0501092]. We also analyze the gauge fixed form of the theory when we fix the conformal symmetry by imposing the condition root g = 1. |
Related projects: |